Hepatic disorders during the simultaneous therapy with intraconazole and amphotericin B in leukemic patients - Université de Lorraine Access content directly
Conference Papers Year : 1999

Hepatic disorders during the simultaneous therapy with intraconazole and amphotericin B in leukemic patients

P.E. Schwartzbrod
  • Function : Author
F. Persat
  • Function : Author
J. Troncy
  • Function : Author
Q. Timour
  • Function : Author
M.A. Piens
  • Function : Author
D. Fiere
  • Function : Author
S. Picot
  • Function : Author
No file

Dates and versions

hal-03180113 , version 1 (24-03-2021)

Identifiers

  • HAL Id : hal-03180113 , version 1

Cite

P.E. Schwartzbrod, F. Persat, J. Troncy, Q. Timour, A. Maul, et al.. Hepatic disorders during the simultaneous therapy with intraconazole and amphotericin B in leukemic patients. Joint meeting of the French and Italian Societies of Pharmacology, Mar 1999, Nantes, France. ⟨hal-03180113⟩

Collections

CNRS UNIV-LORRAINE
12 View
0 Download

Share

Gmail Facebook X LinkedIn More